Children’s Panadol® Original Baby Drops
|Presentation||With Oral Dosing Device (Syringe)|
|Age Range||1 month – 2 years|
This recall has been issued due to a small number of syringes enclosed within Children’s Panadol® Original Baby Drops, which have misplaced dose measurement markings instructing a higher dose than required may be administered.
Overdose should not be a risk when using the misaligned syringe unless; the medicine has been used four times per day for more than 48 hours, the infant has a particular medical condition (e.g. liver disease), or other medications are taken which may interact with paracetamol (e.g. anticonvulsants). Paracetamol overdose may damage the liver in a delayed response that can be prevented with medical treatment.
There is no concern regarding the safety of the medicine in the bottle if the measuring device used is known to be accurate. No other presentations of Panadol®, including drops and syrups are affected by this recall, and no shortages in supply are expected.
Please inspect your stocks and quarantine all units from all batches for return to your supplier who will arrange a refund or replacement. Any items supplied by HPS Pharmacies should be returned to the pharmacy for processing.
Retain this notice in a prominent position, including other related business units for one month in case stock is in transit. Report any problems identified with medicines, vaccines or medical devices to the TGA.
Should you require further information regarding this matter, please do not hesitate to contact your pharmacist at HPS Pharmacies or GSK Product Information Line on 1800 650 123.
Information regarding expected dates for supply may vary subject to delays which are out of our control. HPS Pharmacies does not accept responsibility for such changes but will endeavour to keep our clients updated as information is made available from drug manufacturers or wholesalers.